Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Which tablet should I take to postpone periods?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
Tommorow Me & My wife going to 9 days tour .Her period date is due on 8th of current month.So my question is which tablet should i use so that her period date will delay 10-12 days.

Thanks in Advance
Posted Thu, 22 Nov 2012 in Menstruation and Miscarriage
 
 
Answered by Dr. Minoo Bhagia 10 minutes later
Hello

Welcome and thanks for the query

She can take progesterone like Primolut N at least 3-4 days before the due date in divided doses for 10 days.It should be taken under doctor's prescription.

Best wishes
Above answer was peer-reviewed by
 
Follow-up: Which tablet should I take to postpone periods? 5 minutes later
So what doses should she take for above mentioned tablet per days.

Thanks XXXXXXX
 
 
Answered by Dr. Minoo Bhagia 9 minutes later
Hello
Welcome once again
It should be 10 mgm twice daily but take them under doctor's prescription and guidance.

Best wishes once again
Above answer was peer-reviewed by
 
Follow-up: Which tablet should I take to postpone periods? 12 minutes later
Thanks once Again One Last word what are the sides effect for this & when did her period will be normal .Assuming it she will stop taking table when we comes back our return date is 11 Nov 2012.
 
 
Answered by Dr. Minoo Bhagia 20 hours later
Hello

Welcome once again

There can be irregular period for one or two cycles and withdrawal bleeding occurs usually within a week after leaving the tablets.The amount of flow varies from female to female.She can take them for a week and then leave so that the total duration of postponement will be 10-15 days but in some cases there can be bleeding as soon as you leave them.So plan accordingly , there is no need to worry.
Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor